Alert archive / California / Red Flag Warnings in 2012
Red Flag Warning 6, NWS Hanford, CA
NWS Hanford, CA issued this red flag warning at Jul 25, 2012, 10:00 AM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 25, 2012, 10:00 AM PDT (17:00 UTC)
- Expired
- Jul 25, 2012, 9:49 PM PDT
- In force
- 12 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
355 WWUS86 KHNX 251700 RFWHNX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1000 AM PDT WED JUL 25 2012 ...VERY LOW HUMIDITIES ARE EXPECTED IN THE KERN COUNTY MOUNTAINS ABOVE 5000 FEET THROUGH AT LEAST THIS EVENING... .SINGLE DIGIT HUMIDITIES ARE LIKELY FOR SEVERAL HOURS ABOVE 5000 FEET THROUGH THIS EVENING. ALTHOUGH RECOVERIES WILL BE POOR TONIGHT...HUMIDITIES SHOULD RISE INTO THE TEENS AND 20S IN MOST LOCALITIES BY 11 PM PDT THIS EVENING. A RECURRENCE OF VERY LOW HUMIDITIES IS POSSIBLE ABOVE 5000 FEET THURSDAY. CAZ295-260000- /O.NEW.KHNX.FW.W.0006.120725T1700Z-120726T0600Z/ /O.NEW.KHNX.FW.A.0002.120726T1500Z-120727T0600Z/ KERN COUNTY MOUNTAINS- 1000 AM PDT WED JUL 25 2012 ...RED FLAG WARNING IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR SINGLE DIGIT HUMIDITIES ABOVE 5000 FEET... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR SINGLE DIGIT HUMIDITIES ABOVE 5000 FEET... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A RED FLAG WARNING FOR SINGLE DIGIT HUMIDITIES ABOVE 5000 FEET...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR SINGLE DIGIT HUMIDITIES ABOVE 5000 FEET FROM THURSDAY MORNING THROUGH THURSDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 295 KERN COUNTY MOUNTAINS ABOVE 5000 FEET. * RELATIVE HUMIDITY...MINIMUM VALUES BETWEEN 2 PERCENT AND 9 PERCENT THROUGH THIS EVENING AND POSSIBLY AGAIN THURSDAY. * TEMPERATURES...MAXIMUM TEMPERATURES GENERALLY IN THE 80S AT 5000 FEET. * IMPACTS...THE COMBINATION OF VERY DRY FUELS AND SINGLE DIGIT HUMIDITIES POSES A HIGH FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE FIRE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ DURFEE
2 follow-up statements
089 WWUS86 KHNX 252142 RFWHNX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 242 PM PDT WED JUL 25 2012 ...VERY LOW HUMIDITIES ARE EXPECTED IN THE KERN COUNTY MOUNTAINS ABOVE 5000 FEET AND IN THE SOUTHERN HALF OF THE TULARE COUNTY MOUNTAINS ABOVE 7000 FEET THROUGH THIS EVENING... .SINGLE DIGIT HUMIDITIES ARE LIKELY UNTIL 11 PM PDT THIS EVENING IN THE ABOVE REFERENCED AREAS. ALTHOUGH RECOVERIES WILL BE POOR TONIGHT...HUMIDITIES SHOULD RISE INTO THE TEENS AND 20S IN MOST LOCALITIES BY LATE THIS EVENING. A RECURRENCE OF SINGLE DIGIT HUMIDITIES IS POSSIBLE IN THE SAME LOCATIONS THURSDAY. CAZ297-260600- /O.EXA.KHNX.FW.W.0006.000000T0000Z-120726T0600Z/ /O.EXA.KHNX.FW.A.0002.120726T1500Z-120727T0600Z/ TULARE COUNTY MOUNTAINS- 242 PM PDT WED JUL 25 2012 ...RED FLAG WARNING NOW IN EFFECT FOR SINGLE DIGIT HUMIDITIES UNTIL 11 PM PDT THIS EVENING FOR THE SOUTHERN HALF OF THE TULARE COUNTY MOUNTAINS ABOVE 7000 FEET... ...FIRE WEATHER WATCH IN EFFECT FOR SINGLE DIGIT HUMIDITIES THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE SOUTHERN HALF OF THE TULARE COUNTY MOUNTAINS ABOVE 7000 FEET... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A RED FLAG WARNING FOR SINGLE DIGIT HUMIDITIES UNTIL 11 PM PDT THIS EVENING FOR THE SOUTHERN HALF OF THE TULARE COUNTY MOUNTAINS ABOVE 7000 FEET. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR THE SAME REGION FOR SINGLE DIGIT HUMIDITIES THURSDAY MORNING THROUGH THURSDAY EVENING. * AFFECTED AREA...THE SOUTHERN HALF OF FIRE WEATHER ZONE 297 TULARE COUNTY MOUNTAINS ABOVE 7000 FEET. * RELATIVE HUMIDITY...MINIMUM VALUES BETWEEN 2 PERCENT AND 9 PERCENT THIS EVENING AND POSSIBLY AGAIN THURSDAY. * IMPACTS...THE COMBINATION OF VERY DRY FUELS AND SINGLE DIGIT HUMIDITIES POSES A HIGH FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE FIRE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ CAZ295-260600- /O.CON.KHNX.FW.W.0006.000000T0000Z-120726T0600Z/ /O.CON.KHNX.FW.A.0002.120726T1500Z-120727T0600Z/ KERN COUNTY MOUNTAINS- 242 PM PDT WED JUL 25 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR SINGLE DIGIT HUMIDITIES ABOVE 5000 FEET... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR SINGLE DIGIT HUMIDITIES ABOVE 5000 FEET... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A RED FLAG WARNING FOR SINGLE DIGIT HUMIDITIES ABOVE 5000 FEET...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR SINGLE DIGIT HUMIDITIES ABOVE 5000 FEET FROM THURSDAY MORNING THROUGH THURSDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 295 KERN COUNTY MOUNTAINS ABOVE 5000 FEET. * RELATIVE HUMIDITY...MINIMUM VALUES BETWEEN 2 PERCENT AND 9 PERCENT THROUGH THIS EVENING AND POSSIBLY AGAIN THURSDAY. * TEMPERATURES...MAXIMUM TEMPERATURES GENERALLY IN THE 80S AT 5000 FEET. * IMPACTS...THE COMBINATION OF VERY DRY FUELS AND SINGLE DIGIT HUMIDITIES POSES A HIGH FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE FIRE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ DURFEE
982 WWUS86 KHNX 260449 RFWHNX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 949 PM PDT WED JUL 25 2012 ...VERY LOW HUMIDITIES ARE EXPECTED ON THURSDAY IN THE KERN COUNTY MOUNTAINS ABOVE 5000 FEET AND IN THE SOUTHERN HALF OF THE TULARE COUNTY MOUNTAINS ABOVE 7000 FEET... CAZ295-261300- /O.CAN.KHNX.FW.W.0006.000000T0000Z-120726T0600Z/ /O.UPG.KHNX.FW.A.0002.120726T1500Z-120727T0600Z/ /O.NEW.KHNX.FW.W.0007.120726T1500Z-120727T0600Z/ KERN COUNTY MOUNTAINS- 949 PM PDT WED JUL 25 2012 ...RED FLAG WARNING IN EFFECT FROM 8 AM TO 11 PM PDT THURSDAY FOR SINGLE DIGIT HUMIDITIES FOR LOCATIONS ABOVE 5000 FEET... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A RED FLAG WARNING FOR SINGLE DIGIT HUMIDITIES...WHICH IS IN EFFECT FROM 8 AM TO 11 PM PDT THURSDAY. THE RED FLAG WARNING HAS BEEN CANCELED FOR THE REMAINDER OF THIS EVENING. THE FIRE WEATHER WATCH IS ALSO NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 295 KERN COUNTY MOUNTAINS ABOVE 5000 FEET. * RELATIVE HUMIDITY...FALLING TO AS LOW AS 2 TO 6 PERCENT THURSDAY AFTERNOON. * WINDS...WEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...IN THE 80S AT THE 5000 FOOT LEVEL. * IMPACTS...THE COMBINATION OF VERY DRY FUELS AND SINGLE DIGIT HUMIDITIES POSES A HIGH FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ CAZ297-261300- /O.CAN.KHNX.FW.W.0006.000000T0000Z-120726T0600Z/ /O.UPG.KHNX.FW.A.0002.120726T1500Z-120727T0600Z/ /O.NEW.KHNX.FW.W.0007.120726T1500Z-120727T0600Z/ TULARE COUNTY MOUNTAINS- 949 PM PDT WED JUL 25 2012 ...RED FLAG WARNING IN EFFECT FROM 8 AM TO 11 PM PDT THURSDAY FOR SINGLE DIGIT HUMIDITIES FOR LOCATIONS ABOVE 7000 FEET... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A RED FLAG WARNING FOR SINGLE DIGIT HUMIDITIES...WHICH IS IN EFFECT FROM 8 AM TO 11 PM PDT THURSDAY. THE RED FLAG WARNING HAS BEEN CANCELED FOR THE REMAINDER OF THIS EVENING. THE FIRE WEATHER WATCH IS ALSO NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 297 TULARE COUNTY MOUNTAINS ABOVE 7000 FEET. * RELATIVE HUMIDITY...FALLING TO AS LOW AS 2 TO 6 PERCENT THURSDAY AFTERNOON. * WINDS...WEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...IN THE 80S AT THE 5000 FOOT LEVEL. * IMPACTS...THE COMBINATION OF VERY DRY FUELS AND SINGLE DIGIT HUMIDITIES POSES A HIGH FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ JMB WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this red flag warning went out at Jul 25, 4:15 AM PDT, 5 hours 45 minutes earlier.
Area forecast discussion, Jul 25, 4:15 AM PDT, 5 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 415 AM PDT WED JUL 25 2012 .SYNOPSIS... MOSTLY CLEAR AND DRY CONDITIONS WILL CONTINUE THROUGH THE WEEK WHILE A WEAK LOW PRESSURE TROUGH ALONG THE COAST KEEPS TEMPERATURES AT OR SLIGHTLY BELOW NORMAL. && .DISCUSSION... EXPECT MINOR CHANGES IN TEMPERATURES TODAY ACROSS THE CENTRAL CALIFORNIA INTERIOR AS AN UPPER LEVEL RIDGE TRIES TO BUILD NORTHWESTWARD AGAINST A TROUGH DEVELOPING ALONG THE WEST COAST. WEAK TO MODERATE ONSHORE FLOW WILL CONTINUE...HELPING TO DELIVER SOME OF THE STILL ELEVATED MARINE LAYER AIR INTO THE VALLEY AND PROVIDING A FEW MORE DEGREES OF COOLING TO SOME LOCALES WHILE OTHER LOCATIONS ACROSS THE AREA REMAIN UNCHANGED OR ACTUALLY INCREASE A DEGREE OR TWO. MODELS ARE IN GENERALLY GOOD AGREEMENT WITH THE DEVELOPING SYNOPTIC PATTERN FOR THE NEXT SEVERAL DAYS. BY THURSDAY AND FRIDAY...INCOMING SHORTWAVE ENERGY WILL FURTHER DEEPEN THE TROUGH AND PRODUCE A BIT MORE COOLING ACROSS OUR AREA AS THE TROUGH SWINGS INLAND...KEEPING TEMPERATURES A FEW DEGREES BELOW CLIMO. A GRADUAL WARMING TREND WILL THEN BE IN STORE THROUGH THE WEEKEND AND INTO THE MIDDLE OF NEXT WEEK AS THE UPPER RIDGE EXPANDS INTO THE REGION. THE FORECAST REMAINS DRY THROUGHOUT THE PERIOD...THOUGH MODELS SUGGEST MONSOONAL MOISTURE COULD DRIFT NORTHWEST INTO OUR AREA BY EARLY NEXT WEEK. && .AVIATION... VFR CONDITIONS EXPECTED ACROSS THE CENTRAL CA INTERIOR THRU 12Z THU. && .AIR QUALITY ISSUES... ON WEDNESDAY JULY 25 2012... UNHEALTHY FOR SENSITIVE GROUPS IN FRESNO COUNTY AND SEQUOIA NATIONAL PARK AND FOREST. FURTHER INFORMATION IS AVAILABLE AT VALLEYAIR.ORG && .CERTAINTY... THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH. THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM. THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD. CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT WWW.WEATHER.GOV/HNX/CERTAINTY.PHP FOR ADDITIONAL INFORMATION AND/OR TO PROVIDE FEEDBACK. && .HNX WATCHES/WARNINGS/ADVISORIES... NONE. && PUBLIC...JEB AVN/FW...MV SYNOPSIS...PJ WEATHER.GOV/HANFORD
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 10:00 AM PDT | Fire Weather Watch | HNX | 12 hr |
Nearby
Red Flag Warnings in California, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.